Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
$C^1$–actions of Baumslag–Solitar groups on $S^1$

Nancy Guelman and Isabelle Liousse

Algebraic & Geometric Topology 11 (2011) 1701–1707
Bibliography
1 L Burslem, A Wilkinson, Global rigidity of solvable group actions on $S^1$, Geom. Topol. 8 (2004) 877 MR2087072
2 J Cantwell, L Conlon, An interesting class of $C^1$ foliations, Topology Appl. 126 (2002) 281 MR1934265
3 B Farb, J Franks, Groups of homeomorphisms of one manifolds I: Actions of nonlinear groups arXiv:math/0107085v2
4 É Ghys, Groups acting on the circle, Enseign. Math. $(2)$ 47 (2001) 329 MR1876932
5 Y Moriyama, Polycyclic groups of diffeomorphisms on the half-line, Hokkaido Math. J. 23 (1994) 399 MR1299633
6 A Navas, Groupes résolubles de difféomorphismes de l'intervalle, du cercle et de la droite, Bull. Braz. Math. Soc. $($N.S.$)$ 35 (2004) 13 MR2057043
7 A Navas, A finitely generated, locally indicable group with no faithful action by $C^1$ diffeomorphisms of the interval, Geom. Topol. 14 (2010) 573 MR2602845
8 A Navas, On the dynamics of (left) orderable groups, Ann. Inst. Fourier (Grenoble) 60 (2010) 1685 MR2766228
9 J F Plante, Solvable groups acting on the line, Trans. Amer. Math. Soc. 278 (1983) 401 MR697084
10 J C Rebelo, R R Silva, The multiple ergodicity of nondiscrete subgroups of $\mathrm{Diff}^\omega(S^1)$, Mosc. Math. J. 3 (2003) 123, 259 MR1986539
11 C Rivas, On spaces of Conradian group orderings, J. Group Theory 13 (2010) 337 MR2653523